# SDR SIMA20130916008

- Difficulty date: September 16, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N527EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10305
- Aircraft time: 8,661 hours, 5,575 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

LANDING GEAR WARNING DISAGREE MESSAGE DURING RETRACTION ON TAKEOFF.  RAN EMER CHECK LIST, UNABLE TO CORRECT, INDICATIONS NORMAL FOR GEAR DOWN.  RETURNED TO DEPARTURE FOR LANDING ISSUE WAS WITH NOSE GEAR, NOT MAINS.  ADJUSTED NLG PROXIMITY SWITCH SENSOR PX22 IAW AMM 32-61-05.  OPS CHECKED GOOD.
